Jump to content
CrazyBoards.org

Does it mean anything when your voices become lower?


Recommended Posts

I took risperdal for 2 months and decided to get off it to see what happens and I noticed that my voice has gone down to a whisper. do the meds temporarily make a voice sound lower? I ve been off the meds for 2 weeks because they make me too tired. So im trying to see what happens. I went a year before with loud voices.

Link to comment
Share on other sites

I think that it's always dangerous to go off meds unless a doctor says you are ready, especially for someone who suffers from psychosis. If Risperdal was making you too tired, there are other meds out there than might not make you tired. Talk to your doctor before going off meds and express your concerns about the med making you too tired.

Link to comment
Share on other sites

Guest Vapourware

Your voice, as in your auditory hallucination?

Medication is intended to combat the symptoms of schizophrenia, which include psychotic symptoms like auditory hallucinations. So, if your voice has quietened down, then it was probably a sign that your medication was working.

If you weren't happy with risperidone, then there are a lot of other antipsychotics out there to try. Not going medicated is running the risk of your symptoms escalating in severity.

Link to comment
Share on other sites

I took risperdal for 2 months and decided to get off it to see what happens and I noticed that my voice has gone down to a whisper. do the meds temporarily make a voice sound lower? I ve been off the meds for 2 weeks because they make me too tired. So im trying to see what happens. I went a year before with loud voices.

I'm on Saphris. My voices has gotten quieter, and are less sporadic than what they use to be. Now they only yell random statements at random moments, rather than dictating everything all the time.

But I do think you should get back on your medication. I tried not taking mine for a few days, and the voices came back. I worry about going back to the way I was before I was taking my current medications. While I do wish to be free of the fog that my medication seems to put me in at times, I just think back to my episodes of psychosis and I continue to take my pills.

Link to comment
Share on other sites

But I do think you should get back on your medication. I tried not taking mine for a few days, and the voices came back. I worry about going back to the way I was before I was taking my current medications. While I do wish to be free of the fog that my medication seems to put me in at times, I just think back to my episodes of psychosis and I continue to take my pills.

This.

I am terrified of coming off my medication. There is no way that I would want to go back to how I was before I went on it.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...